# SDR AALA202209153164

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737
- Aircraft serial: 33211
- Aircraft time: 36,805 hours, 15,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CEILING EMERGENCY EXIT LIGHT LOCATED IN AISLE AT ROW 18 HAS A WIRE STICKING OUT OF IT. REPLACED CEILING LIGHT ASSEMBLY PER AMM 33-51-03.
